answersLogoWhite
Ask
Birth Control
Miscarriages
Birth Control Pill

Can stopping the birth control pill cause nausea diarrhea and cramps?

737475
Answer

Top Answer
User Avatar
Wiki User
2015-07-15 18:23:53
2015-07-15 18:23:53

If you've been on the pill for a while, and are used to light periods that last only a couple of days with no cramping, when you go off the pill you can go immediately back to longer periods with cramping and increased bloating. Some women may take longer to get back to their "normal" period, but everyone's different so what's normal? For me, and it sounds like for you, normal was a heavy period, and it started back that way within the first to two months off the pill.

1
0

Related Questions

User Avatar

Diarrhea, abdominal cramps, gastrointestinal pain, nausea, vomiting

User Avatar

Nausea is unusual after stopping birth control. Take a pregnancy test to make sure that's not the issue.

User Avatar

The main symptons are fever, diarrhea, abdominal cramps, nausea, and vomiting.

User Avatar

Some symptoms are nausea, vomiting, migraine headache, diarrhea, stomach cramps...

User Avatar

Cramps, headaches, nausea, diarrhea, lower back pain.


Copyright © 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.